# SDR C2XA11CL173

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 22,954 hours, 12,309 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLE FLT 2250 THE CREW REPORTED AN APU FIRE DETECT FAIL MESSAGE ON THE EICAS DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED PLACED THE APU FIRE DETECT SYSTEM AND THE APU ON MEL.  SUPPLEMENT TO FOLLOW.
